# SDR CA081127009

- Difficulty date: June 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 7635109028105
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON NEW QUILL SHAFT MAIN GEARBOX O/H PN:76351-09500-044, SN:A081-00110 FOLLOWING CLEANING AND INSPECTION OF NEW QUILL SHAFT (P/N,S/N LISTED BELOW), MULTIPLE CORROSION PITTING CLUSTERS FOUND ON INTERNAL SPLINES AND ID OF PART.
